Turkish Journal of Mathematics
Sufficient conditions for the stability and the global asymptotic stability of the zero solution of third order linear differential- operator equations are established.
Differential-Operator Equations, Stability, Global asymptotic stabilty
KALANTAROV, Varga and TİRYAKİ, Aydın (1997) "On the Stability Results for Third Order Differential-Operator Equations," Turkish Journal of Mathematics: Vol. 21: No. 2, Article 6. Available at: https://journals.tubitak.gov.tr/math/vol21/iss2/6